Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A sufficient condition for positivity of polynomial forms
HTML articles powered by AMS MathViewer

by F. E. Clark PDF
Proc. Amer. Math. Soc. 3 (1952), 988-992 Request permission
References
  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • G. H. Hardy, J. E. Littlewood, and G. PĆ³lya, Inequalities, Cambridge University Press, 1934. R. F. Muirhead, Some methods applicable to identities and inequalities of symmetric algebraic functions of n letters, Proceedings of the Edinburgh Mathematical Society vol. 21 (1903) pp. 144-157.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X
  • Retrieve articles in all journals with MSC: 09.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 988-992
  • MSC: Primary 09.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0054563-9
  • MathSciNet review: 0054563